zbMATH — the first resource for mathematics

Two fixed point results for multivalued \(F\)-contractions on \(M\)-metric spaces. (English) Zbl 07092215
Summary: In this article, by considering Feng-Liu’s technique, we present new fixed point results for multivalued mappings which are regarding to \(F\)-contraction on \(M\)-complete \(M\)-metric space. Then, we provide some nontrivial examples showing that our main results proper extension of some earlier results in the literature.

47H10 Fixed-point theorems
54H25 Fixed-point and coincidence theorems (topological aspects)
Full Text: DOI
[1] Adamo, MS; Vetro, C., Fixed point and homotopy results for mixed multi-valued mappings in 0-complete partial metric spaces, Nonlinear Anal. Model. Control, 20, 159-174, (2015) · Zbl 1420.54060
[2] Altun, I.; Minak, G.; Olgun, M., Fixed points of multivalued nonlinear \(F\)-contractions on complete metric spaces, Nonlinear Anal. Model. Control, 21, 201-210, (2016) · Zbl 1353.54028
[3] Altun, I.; Sahin, H.; Turkoglu, D., Fixed point results for multivalued mappings of Feng-Liu type on \(M\)-metric spaces, J. Nonlinear Funct. Anal., 2018, 1-8, (2018)
[4] Asadi, M.; Karapınar, E.; Salimi, P., New extension of \(p\)-metric spaces with some fixed point results on \(M\)-metric spaces, J. Inequal. Appl., 2014, 18, (2014) · Zbl 1414.54015
[5] Banach, S., Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales, Fundam. Math., 3, 133-181, (1922) · JFM 48.0201.01
[6] Ciric, L., Fixed point theorems for multi-valued contractions in complete metric spaces, J. Math. Anal. Appl., 348, 499-507, (2008) · Zbl 1213.54063
[7] Cosentino, M.; Jleli, M.; Samet, B.; Vetro, C., Solvability of integrodifferential problems via fixed point theory in \(b\)-metric spaces, Fixed Point Theory Appl., 2015, 70, (2015) · Zbl 06585788
[8] Dag, H.; Minak, G.; Altun, I., Some Fixed point results for multivalued \(F\)-contractions on quasi metric space, Revista de la Real Academia de Ciencias Exactas, Fsicas y Naturales. Serie A. Matemticas, 111, 177-187, (2017) · Zbl 1356.54043
[9] Feng, Y.; Liu, S., Fixed point theorems for multi-valued contractive mappings and multi-valued Caristi type mappings, J.Math. Anal. Appl., 317, 103-112, (2006) · Zbl 1094.47049
[10] Nadler, SB, Multi-valued contraction mappings, Pac. J. Math., 30, 475-488, (1969) · Zbl 0187.45002
[11] Olgun, M.; Minak, G.; Altun, I., A new approach to Mizoguchi Takahashi type fixed point theorems, J. Nonlinear Convex Anal., 17, 579-587, (2016) · Zbl 1352.54034
[12] Piri, H.; Kumam, P., Some fixed point theorems concerning \(F\)-contraction in complete metric spaces, Fixed Point Theory Appl., 2014, 210, (2014) · Zbl 1371.54184
[13] Sgrio, M.; Vetro, C., Multi-valued \(F\)-contractions and the solution of certain functional and integral equations, Filomat, 27, 1259-1268, (2013) · Zbl 1340.54080
[14] Shoaib, M., Sarwar, M.: Multivalued fixed point theorems for generalized contractions and their applications. J. Math. 2016, 8. https://doi.org/10.1155/2016/5190718 · Zbl 07037556
[15] Wardowski, D., Fixed points of a new type of contractive mappings in complete metric spaces, Fixed Point Theory Appl., 2012, 94, (2012) · Zbl 1310.54074
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.